# SDR AALA972515

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flt Cntrl Comp
- Part number: 4059001907
- Condition: Malfunctioned
- Location: E/E Compt
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0901 - AFTER TAKEOFF DFW DURING CLIMB-OUT, FLIGHT CREW GOT A FLAP DISAGREE ALERT WITH FLAP DISPLAY IN AMBER BOX ON BOTH PFD'S.  AIRCRAFT AIR INTERRUPTED DFW, LANDED WITHOUT INCIDENT, AND WAS NOT OVERWEIGHT.  MAINTENANCE ACCOMPLISHED AN INSPECTION OF WING FLAPS, ALL FLIGHT CONTROL SURFACES, FUSELAGE, DOORS AND PANELS.  THERE WERE NO DISCREPANCIES NOTED.  TROUBLESHOT AND REPLACED NR 1 FLIGHT CONTROL COMPUTER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
